# SDR SWAA095586

- Difficulty date: August 30, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 40,246 hours, 32,418 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND RT WING NR 5 SLAT DELAMINATED O/B END.  REPAIRED SLAT PER SRM.
